Full and reduced model solutions of unsteady axi-symmetric ice sheet flow over a flat bed

Cliffe, K. A. and Morland, L. W. (2004) Full and reduced model solutions of unsteady axi-symmetric ice sheet flow over a flat bed. Continuum Mechanics and Thermodynamics, 16 (5). pp. 481-494. ISSN 0935-1175

Full text not available from this repository. (Request a copy)
Item Type: Article
Uncontrolled Keywords: ice sheet dynamics,stability,bifurcation,reduced model
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 15:06
Last Modified: 21 Apr 2020 23:58
URI: https://ueaeprints.uea.ac.uk/id/eprint/52699
DOI: 10.1007/s00161-004-0175-3

Actions (login required)

View Item View Item